# SDR UALA2013041102477

- Difficulty date: April 11, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 59,649 hours, 7,046 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Inoperative
- Location: Seat 4k
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 4K FWD INOPERATIVE.  REPLACED LIGHT ASSY, OPS CHECKED OKAY.
